Small deviations of smooth stationary Gaussian processes

F. Aurzada, I.A. Ibragimov, M.A. Lifshits, J.H. Zanten, van

    Research output: Contribution to journalArticleAcademicpeer-review

    8 Citations (Scopus)

    Abstract

    We investigate the small deviation probabilities of a class of very smooth stationary Gaussian processes playing an important role in Bayesian statistical inference. Our calculations are based on the appropriate modification of the entropy method due to Kuelbs, Li, and Linde as well as on classical results about the entropy of classes of analytic functions. They also involve Tsirelson's upper bound for small deviations and shed some light on the limits of sharpness for that estimate.
    Original languageEnglish
    Pages (from-to)697-707
    Number of pages11
    JournalTheory of Probability and Its Applications
    Volume53
    Issue number4
    DOIs
    Publication statusPublished - 2009

    Fingerprint Dive into the research topics of 'Small deviations of smooth stationary Gaussian processes'. Together they form a unique fingerprint.

    Cite this